What Can Be Combined With Welbutrin (Bupropion) Sr 200Mg?
Posted 27 December 2012 - 05:10 PM
Here are the ones I've tried and can't use alone forget about with Bupropion:
Abilfy (with Bentropine to counter side effects experienced while taking it alone, useless)
The Welbutrin helps only a slight bit with my symptoms which are pretty severe so I am at my wits end as to what to do that will actually help me medication or otherwise. To give an idea of how badly I'm affected by this moving around too much ca n land me in the bed for at least a few days. Doing simple things like bathing is very difficult. I need to force myself to eat at times when I actually am not too tired to do so. I have trouble keeping my thoughts together. These symptoms make having a normal life impossible and they much worse when I'm not on Welbutrin to the point I'm only awake eight hours a day and the brain fog is so bad I can't communicate properly at all. My body is either shut down or my brain in a traffic jam. So if there is anything that has worked for you or a loved one with above in mind the symptoms experienced as severe, worse or not even close to that bad please respond and let me know. If you rather not put your business out in open forum please send me a PM. I'll greatly appreciate any advice is offered.
Posted 29 December 2012 - 05:12 PM
You might want to look into tricyclics or mood stabilizers. I have taken both with Wellbutrin with good results.
God will give you no more than you can handle. This is all a test to see if you are really ready for the good things that are going to come your way. All this pain is going to come back and make me stronger.-Clarence Clemmons 1942-2011
Everything I know, I know because I love. Leo Tolstoy War and Peace
Posted 11 January 2013 - 05:07 PM
Definitely will bring that up. I have a question if it's not too late to ask. (Please excuse my late response) Have you noticed that taking the klonopin alone is more useful or did you mean that in combination it helps more than Wellbutrin alone?
Posted 19 January 2013 - 04:13 PM
Hi, thanks for your response. One thing that worries me about it is that it can cause life threatening reactions especially since I've had some pretty unsettling reactions to certain medications. If you don't mind my asking, could you elaborate more on your experience with it? How long have you been taking it? Was your age and/or gender a factor in your doctor's decision to prescribe it to you? Anything else you could tell me would be useful too.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users